# SDR JJBA20251112041

- Difficulty date: October 4, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ALONGSIDE FASTENER HOLE IN PANEL 194ER UPPER RETAINING STRAP AT FRAME 48. REMOVED DAMAGED STRAP AND INSTALLED NEW UPPER RETAINING STRAP FOR PANEL 194ER AT FRAME 48.
